Volume 3 Issue 2 [Feb 2015]


Title : Steady Motion of Viscous Liquid Due To a Slowly Rotating Sphere through Porous Medium with Magnetic Field

Authors : Dr. Anand Swrup Sharma



Title : The Numerical Solution of Differential Transform Method and the Laplace Transform Method for Second Order Differential Equation

Authors : Avinash Khambayat1 , Narhari Patil2



Title : Numerical Solution to System of Six Coupled Nonlinear Odes by Adomian Decomposition Method

Authors : Bhausaheb Shankar Desale1 , Narendrakumar Ramchandra Dasre2



Title : Stochastic Optimization for Routing Shortest Path in a Network

Authors : Zahra M. Elsayed1 , Mustafa A. O.2 ,M.E.Wahed3



Title : Generalized * - Higher Derivation on Prime * - Rings

Authors : Dr. D. Bharathi, P. Ravi,


Call For Paper

Call for paper

Volume 5 Issue 9 September 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top